# SDR FDEA200906292387

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 48,555 hours, 20,059 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L REV ISLN VAL ALERT AT 80 KTS.  REJECTED TAKEOFF.  RELEASED FOR SERVICE IAW MEL/CDL: 78-31-01-01.  CATEGORY: C EXPIRATION: 10JUL09 "MEL 78-31-01-01: LT ENGINE THRUST REVERSER INOP.  REVERSER SECURED IN FWD THURST POSITION."  INSTALLED BOTH EICAS COMPUTERS REF AMM 31-41-02-4, AND INSTALLED CONNECTOR D2900 ON SWITCH S330.  RAN ENGINE AT TAKE-OFF POWER FOR 4 MINUTES, NO             DEFECTS NOTED, OK FOR SERVICE.
